# SDR AALA201510019002

- Difficulty date: September 21, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 16,830 hours, 13,944 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 1903306515
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, LT WING LOWER SURFACE SKIN CRACKED AROUND FASTENER HOLE NEAR DRAIN HOLE, AT SPAR 2 & RIB 10.  REPAIRED IAW EA 254412.
